MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. SHOULDER IMMOBILIZER, XXL; SLING, ARM

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. SHOULDER IMMOBILIZER, XXL; SLING, ARM
Model Number A111009
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Burning Sensation (2146); Blister (4537)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An end user reported, "patient had an allergic reaction to the bicep cuff.".
 
Additional Manufacturer Narrative
An end consumer reported, "patient had an allergic reaction to the bicep cuff." deroyal industries inc.Requested the return of the device, however, it was unavailable to be returned.Deroyal reviewed the specifications as well as the work order for the lot of the shoulder imobilizer involved in the complaint and found no issues.Work in process was also reviewed and no issues were found within those records or inspections.The quality control inspection report was also reviewed.Eight units were randomly checked during the random inspections; all were found to be within specification and acceptable.Because of the nature of the reported complaint, an inventory check would not provide outputs for the investigation.A complaint to sales ratio was conducted between january of 2023 to september of 2025 and found to be (b)(4).Root cause: because the sample was unavailable for return and no issues were found in the production records, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SHOULDER IMMOBILIZER, XXL
Common Device Name
SLING, ARM
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT  01065
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT   01065
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23017347
Report Number3010452421-2025-00001
Device Sequence Number9573056
Product Code ILI
UDI-Device Identifier00749756611763
UDI-Public00749756611763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA111009
Device Lot Number62366796
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown